MathSciNet Relay Station
MathSciNet bibliographic data
MR937320 (89g:60051) 60E07 (22A20 60B15)
Ruzsa, Imre Z. Infinite divisibility. Adv. in Math. 69 (1988), no. 1, 115–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement